Conformal Hamiltonian Mechanical Equations on Contact 9- Manifolds

  • Ibrahim Omer Ahmed Albudawe College of Science -Aljouf University. Saudi Arabia
  • Ibrahim Yousif I. Abad alrhman Department of Mathematics, Faculty of Education. West Kordufan University, Sudan
Keywords: Differential geometry, Contact 9- Manifolds, Hamiltonian Dynamics

Abstract

In this study, we concluded the Hamiltonian equations on  , being a model. Finally introduce, some geometrical and physical results on the related mechanic systems have been discussed.

Published
2021-01-04
How to Cite
Ahmed Albudawe, I. O., & I. Abad alrhman, I. Y. (2021). Conformal Hamiltonian Mechanical Equations on Contact 9- Manifolds. Journal of Environmental Treatment Techniques, 9(2), 410-415. Retrieved from https://dormaj.org/index.php/jett/article/view/144
Section
Fast publication process